National Changhua University of Education Institutional Repository : Item 987654321/8896
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19750011      線上人數 : 225
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8896

題名: The Study of KKM Theorems With Applications to Vector Equilibrium Problems and Implict Vector Variational Inequalities Problems
作者: L.J. Lin;H.L.Chen
貢獻者: 數學系
關鍵詞: C�x�-quasiconvex and C�x�-quasiconvexlike;Equilibrium problem;Implict
vector variational inequality
;KKM property (mapping);Properly quasimonotone;Transfer
open (closed)
;upper (lower) semicontinuous
日期: 2005-03
上傳時間: 2011-05-10T06:47:41Z
出版者: Springer Verlag
摘要: In this paper, we establish some equivalence relations between coincidence theorems
and KKM-type theorems. We also obtain some new coincidence theorems and fixed point
theorems. Applying the KKM-type theorems we obtain the existence theorems of generalized
vector equilibrium problems. From these results, some existence theorems of generalized
vector implicit variational inequality problems are established in this paper.
關聯: Journal of Global Optimization, 32(1):135-157
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
202010210017.pdf360KbAdobe PDF949檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋